# SDR REXA2017052800644

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 21,866 hours, 14,012 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDE MICROPHONE INOPERATIVE.  SWAPPED CA O2 MASK WIYH OBSERVER SEAT O2 MACK. CAPTAIN`S MASK OPS CHECKED GOOD.   INSTALLED SERVICABLE O2 MASK IAW AMM 35-11-12, ALL CHECKED GOOD.
